The Martin boundaries of equivalent sheaves

Metadatas

Date

1970

type
Language
Identifiers
  • handle:  10670/1.786kjm
  • AIF_1970__20_1_433_0
  • oai:numdam.org:AIF_1970__20_1_433_0
  • citation: Annales de l'institut Fourier, 20 no. 1, 1970, 433-456
  • MR 42 #2022
  • Zbl 0185.19801
Organization

Cellule Mathdoc


Cite this document

John C. Taylor, « The Martin boundaries of equivalent sheaves », Annales de l'institut Fourier, ID : 10670/1.786kjm


Metrics


Share / Export

From the same authors

Within the same disciplines